# SDR EISA97130

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 5520 · Elevator Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, X-RAY INSPECTION REVEALED MISSING MATERIAL AND 6.5 INCH CRACK AS SHOWN IN SHOT NR 1 ON RT ELEVATOR.  REMOVED DAMAGED STIFFENER AND REPLACED WITH NEW STIFFENER PER SRM 51-10-1.  (M)
